# SDR TWAA9917607

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AFT INTERIOR AREA OF AFT ACCESSORY COMPT, STA 1038, THE LT ENG MOUNT INTERNAL TAIL STRUCTURE WEB WITH A 4 INCH CRACK.  REPAIRED CRACK IN WEB STRUCTURE.  STOP DRILLED HOLE, REPLACED DOUBLER PER SRM 53-01, FIG 2 SHEET 3.
